Hi I am newly diagnosed as having PD.
I have started taking Madopar and. Have been increasing dose. To date I am taking two in the morning two at midday and one in the evening.
I have started getting problems with my eyes occasional bouts of double vision and or slight blurryness.
I have had sight issues previously which has been sorted by Prisms to correct.
has anyone else had this problem? If so what did you do?
I have had PD for 7 years, only in the last year my eye sight has deteriorated. I decided to stop driving because my spatial awareness dipped. And i’ve started to get double vision. Particularly if i look down. Does not impact to much, but annoying when trying to pick up something small, and spend 5 minutes trying to pick up the double image item! I just cover one eye and hey presto back to single vision.
In all seriousness though, get your eyes checked out again by an eye specialist. To be on safe side.
I have had problems with my eye sight since I was 7. (Short sight). I have had PD for about 14 years now. I started on Pramipexole which I got on with but noticed after a while the eyesight was not as clear. The upshot was I had my meds changed, . I am now on Requip (Ropinirole) The same thing happened every year the eyesight got worse and each time I had to have stronger contact lenses and glasses. This last time a couple of weeks back I found I was having problems reading and distance. This being less than a year after the last change. I have been told I have a cataract in my left eye that definitely needs attention. All the while I have still been able to drive as the optician has been able to keep me above the limit for driving. You should however go and see your Optician and hopefully get it sorted out.
Best wishes Sharon
I’m guessing it might be to do with eye muscles.Just a theory - but if they are affected like your skeletal muscles -in particular the circular ciliary muscle which adjusts the lens to focus any image on the retina.